# SDR 06FDEA03994

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER SPOILER BEAM ANGLE FROM NR 5 TO NR 6 SPOILER ACTUATORS.  REMOVED DAMAGE ON UPPER SPOILER BEAM ANGLE FROM NR 5 TO NR 6 SPOILER ACTUATORS AND REPAIRED IAW SRM 51-40-4.
